# SDR CA030915007

- Difficulty date: September 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67010520
- Condition: Missing
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT MLG DOOR WAS FOUND MISSING ON POST FLIGHT INSPECTION. DAMAGE WAS FOUND ON THE FUSELAGE, RT INBOARD FLAP AND WING LOWER SKIN. REPAIR SCHEM WILL BE GIVEN F OR THE FUSELAGE AND THE FLAP.
